Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Blomer, Valentin / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Echterhoff, Siegfried / Frahm, Jan / Gordina, Maria / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna

IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2018: 0.71

See all formats and pricing
More options …
Volume 27, Issue 3


Recollements induced from tilting modules over tame hereditary algebras

Hongxing Chen
  • School of Mathematical Sciences, Capital Normal University, 100048 Beijing, People's Republic of China; and Beijing International Center for Mathematical Research, Peking University, 100871 Beijing, People's Republic of China
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Changchang Xi
Published Online: 2013-02-06 | DOI: https://doi.org/10.1515/forum-2011-0077


In this paper, we consider the endomorphism algebra of an infinitely generated tilting module of the form R𝒰R𝒰/R over a tame hereditary k-algebra R with k an arbitrary field, where R𝒰 is the universal localization of R at an arbitrary set 𝒰 of simple regular R-modules. We show that the derived module category of this endomorphism algebra is a recollement of the derived module category 𝒟(R) of R and the derived module category 𝒟(𝔸𝒰) of the adèle ring 𝔸𝒰 associated with 𝒰. When k is an algebraically closed field, the ring 𝔸𝒰 can be precisely described in terms of Laurent power series ring k((x)) over k. Moreover, if 𝒰 is a union of finitely many cliques, we give two different stratifications of the derived category of this endomorphism algebra by derived categories of rings such that the two stratifications are of different finite lengths.

Keywords: Adèle ring; recollement; stratification; tame hereditary algebra; tilting module; universal localization

MSC: 18E30; 16G10; 13B30; 16S10; 13E05

About the article

Received: 2011-07-31

Revised: 2012-09-21

Published Online: 2013-02-06

Published in Print: 2015-05-01

Funding Source: China Postdoctoral Science Foundation

Award identifier / Grant number: 2012M510242

Funding Source: Ministry of Education of China

Award identifier / Grant number: Doctor Program Funds

Citation Information: Forum Mathematicum, Volume 27, Issue 3, Pages 1849–1901, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2011-0077.

Export Citation

© 2015 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Lidia Angeleri Hügel, Steffen Koenig, Qunhua Liu, and Dong Yang
Journal of Algebra, 2017, Volume 472, Page 15

Comments (0)

Please log in or register to comment.
Log in